# SDR CALA2022033100813

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311832020051
- Condition: None
- Location: Lh Fr4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9298363/30363 LH VERTICAL FRAME AND FITTING , HOLE #3 HAS A CRACK INDICATION AT APPROX. THE 6 O''CLOCK POSITION IN THE FIT TING. . GENERATED BY V061632 WINDSHIEL LATERAL FR UPPER ATTACHMENT AREA AT REPAIRED HOLE #3 P AC REACHED 35,836 TT FC. PERFORM REPEAT INSPECTIONS OF INTERVALS NR 9298363 ER PART 2 OF LATEST REVISION OF ECRA 5311-02789 ON OR BEFORE THE NOT TO EXCEED 11,000 FC THEREAFTER. WORK ACCOMPLISHED ON HAECO ACCOMPLISHED INTERIM REPAIR OF LH FR4 UPPER ATTACHMENT HOLE #3 I AW ECRA 5311-02789 PART 1.1. ACCOMPLISHED INITIAL INSP OF LH FR4 OK TO CARRY PER ECRA 5311-02789, ACP INITIAL INBSP OF L/H FR4 TOMC-APPROVAL FROM SC1ELBYC COMMENT WINDSHIELD LATERAL FRAME UPPER ATTACHMENT AREA AT REPAIRED HOLE #3 PER PART 2 OF THE LATEST REV OF ECRA 5311-02789 ON OR BEFORE THE A/C REACHES 35836 TOTAL F/C''S. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11000 F/C''S THERE AFTER. QC REVIEWED QC REVIEWED INIT : 35836 TAFC INIT WILL ITO TO RIR ( -4538) RIR : 11000 FC....................AP/U366012 RECORDS UPDATE - AP
